My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Can you take acetaminophen or ibuprofen if you are taking a prescription cough medicine that has codeine in it?

Related Topics: Ibuprofen, Acetaminophen, Cough, Drug
 

Answers From Experts & Organizations (1)

Pharmacy
Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers
4,503 Helpful Votes
19 Followers
A.
There are no dangerous interactions between codeine and acetaminophen or ibuprofen. The two can be used together.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

68 of 68 found this helpful
Read the Original Article: Cold & Flu Medicine Safety: Ask the Pharmacist